View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • GRÜNBAUM, B., Convex polytopes, Pure and Applied Mathematics, Vol. 16, Inter-science Publishers John Wiley & Sons, Inc., New York, 1967. MR 37 #2085

    Convex polytopes, Pure and Applied Mathematics, Vol. 16 , ().

  • MINKOWSKI, H., Über die positiven quadratischen Formen und über kettenbrüchenliche Algorithmen, Ges. Abh. 1, Chelsea Publ. Co., New York, 1967, 243-260.

    Über die positiven quadratischen Formen und über kettenbrüchenliche Algorithmen, Ges. Abh. 1 , () 243 -260.

    • Search Google Scholar
  • MINKOWSKI, H., Allgemeine Lehrsätze über die convexen Polyeder, Nachr. K. Akad. Wiss. Göttingen, Math.-Phys. Kl. II (1897), 198-219. Jb. Fortschritte Math. 28, 427

    'Allgemeine Lehrsätze über die convexen Polyeder ' () 28 Nachr. K. Akad. Wiss. Göttingen, Math.-Phys. Kl. II (1897), 198-219. Jb. Fortschritte Math : 427.

    • Search Google Scholar
  • HORVÁTH, Á. G., On the Dirichlet-Voronoi cell of unimodular lattices, Geom. Dedicata 63 (1996), 183-191. MR 97g:11072

    'On the Dirichlet-Voronoi cell of unimodular lattices ' () 63 Geom. Dedicata : 183 -191.

  • HORVÁTH, Á. G., On the boundary of an extremal body (to appear).